# SDR AALA202009089019

- Difficulty date: August 12, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 38,826 hours, 15,442 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Anchor Fitting
- Part number: D5725916200000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF JACK ANCHORAGE FITTING OF RH MAIN LANDING GEAR BETWEEN WSTA 700 AND WSTA 1406, MEASURING L=0.795 IN, W=1.260 IN, D=0.020 IN. ACCOMPLISHED PERMANENT REPAIR OF JACK ANCHORAGE FITTING WITH BORE/FASTENER HOLE REWORK IAW A321 SRM 57-26-13-300-017 AND 51-72-12-911-00.
